# SDR ASAA0944661

- Difficulty date: February 22, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 52,454 hours, 29,517 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602312
- Part serial: PA612
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 5 SLAT OUTBOARD T/E DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED AND BONDED REPAIR IAW B737 400 SRM 51 70 10.
